# SDR 08FDEA03804

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 30,062 hours, 6,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN-HOLE HFEC INSPECTION ON 0.460 INCH DIA HOLES, MAIN CARGO DOOR LOWER JAMB SUPPORT FITTING NR 3 FOUND WITH CRACK INDICATIONS AT HOLES A  AND D.  MAIN CARGO DOOR LOWER JAMB, CRACKED NR 3 SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
